Has anyone been told that you have high ammonia levels from Hep-C? If so, please tell me the common side effects and if you use Lactulose for treatment. I am interested in hearing about headaches that you may have from the disease or treatment.
I take enulose, which is the same thing. High ammonia levels can lead to coma and death - nothing to play around with.
I think perhaps your headaches are from the ammonia level being so high. It is a by product of meats.
The sides are flatulence and very watery excretions because the lactulose draws fluids into the colon.
I don't believe you'll get headaches from the lactulose, but it will clean you out !
Caveate ~~~ be carefull if you need to fart, often more comes out than just air.
Don't have hepatitis ,but do take lactulose for high ammonia levels.I've been taking it for almost a year. I've never gotten any headaches from lactulose. I do take L-Ornathane I get it at the health food store. Not sure what it is supposed to do but I'm trying. It's taken me this long to regulate the lactulose so I don't get sudden urges. But the gas is still bad. Can't take meds for that because they interfear with my other meds. Good luck. cat33
Forgot to let you know if you forget a dose or two . For example if you go somewhere without. You get encepalopathy (brain fog). You for get things. Can't speak clearly or make sense. So don't forget to take it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.